STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #4L; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5517-F-401 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon cr x3 tibial insert; cat # 5530-g-509; lot # 574va3.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding patient factors involving a triathlon femoral component was reported.The event was not confirmed.Method & results: product evaluation and results: the reported device was not returned however photographs were provided for review.The photographs note the following: visual inspection of the photograph supplied found a recently explanted device with a amount of in-growth, nothing else could be seen from the photograph supplied clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate 12 devices were manufactured and accepted into final stock on 08 aug 2019 with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
It was reported that the patient's left knee was revised due to arthrofibrosis.A size 4 cr femoral component and 5x9 cr insert were revised to a size 4 ts femoral component and 5x9 cs insert with a cone augment and cemented stem.Rep confirmed that no further information would be released by the hospital or surgeon.